# SDR WTAA960053

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 9005EN38
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF - ONE BULB OF NOSE GEAR DOWN/LOCKED INDICATOR REMAINS ILLUMINATED AFTER LANDING GEAR IS SELECTED UP.  GEAR POSITION INDICATION NORMAL AFTER GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND INSPECTED NOSE GEAR MICROSWITCHES.  PROBLEM CONTINUED DURING NOSE GEAR RETRACTION CHECK ON GROUND.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  REMOVED AND REPLACED NLG DOWNLOCK MICROSWITCH.  GEAR POSITION INDICATION NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (X)
